# SDR HNAA2023071700248

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 50,944 hours, 48,623 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

PITOT 2 INOP EICAS MESSAGE DISPLAYED.   T/S W/U FOR PITOT 2 MSG ON EICAS.   R/R RELAY K0054 IAW AMM 30-31-01  NO FIX. SLAVED IN PITOT 2 SENSOR. HEAT CAME ON. TEMPORARILY REINSTALLED OLD PITOT SENSOR. REQUIRES FURTHER T/S.
